RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1137–1140 (Mi de11344)  

This article is cited in 12 scientific papers (total in 12 papers)

Short Communications

Convergence Estimates for Solutions of Linear Stationary Systems of Differential-Difference Equations with Constant Delay

D. Ya. Khusainov, A. F. Ivanov, A. T. Kozhametov

National Taras Shevchenko University of Kyiv

Full text: PDF file (442 kB)

English version:
Differential Equations, 2005, 41:8, 1196–1200

Bibliographic databases:

UDC: 517.929.4
Received: 22.04.2003

Citation: D. Ya. Khusainov, A. F. Ivanov, A. T. Kozhametov, “Convergence Estimates for Solutions of Linear Stationary Systems of Differential-Difference Equations with Constant Delay”, Differ. Uravn., 41:8 (2005), 1137–1140; Differ. Equ., 41:8 (2005), 1196–1200

Citation in format AMSBIB
\Bibitem{KhuIvaKoz05}
\by D.~Ya.~Khusainov, A.~F.~Ivanov, A.~T.~Kozhametov
\paper Convergence Estimates for Solutions of Linear Stationary Systems of Differential-Difference Equations with Constant Delay
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1137--1140
\mathnet{http://mi.mathnet.ru/de11344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202521}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1196--1200
\crossref{https://doi.org/10.1007/s10625-005-0269-0}


Linking options:
  • http://mi.mathnet.ru/eng/de11344
  • http://mi.mathnet.ru/eng/de/v41/i8/p1137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, I. I. Matveeva, “Stability of solutions to delay differential equations with periodic coefficients of linear terms”, Siberian Math. J., 48:5 (2007), 824–836  mathnet  crossref  mathscinet  zmath  isi
    2. G. V. Demidenko, T. V. Kotova, M. A. Skvortsova, “Stability of solutions to differential equations of neutral type”, J. Math. Sci., 186:3 (2012), 394–406  mathnet  crossref
    3. M. A. Skvortsova, “Otsenki reshenii i oblasti prityazheniya nulevogo resheniya sistem kvazilineinykh uravnenii neitralnogo tipa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 10, 30–39  mathnet
    4. I. I. Matveeva, A. A. Shcheglova, “Estimates for solutions to differential equations with delayed argument and parameters”, J. Appl. Industr. Math., 5:3 (2011), 391–399  mathnet  crossref  mathscinet
    5. G. V. Demidenko, E. S. Vodop'yanov, M. A. Skvortsova, “Estimates of solutions to linear differential equations of neutral type with several delays of argument”, J. Appl. Industr. Math., 7:4 (2013), 472–479  mathnet  crossref  mathscinet
    6. I. I. Matveeva, “Estimates for solutions to one class of nonlinear delay differential equations”, J. Appl. Industr. Math., 7:4 (2013), 557–566  mathnet  crossref  mathscinet
    7. M. A. Skvortsova, “Asymptotic Properties of Solutions to Systems of Differential Equations of Neutral Type in Time-Varying Delay Case”, J. Math. Sci., 205:3 (2015), 455–463  mathnet  crossref
    8. G. V. Demidenko, I. I. Matveeva, “On the exponential stability of solutions to one class of differential equations of neutral type”, J. Appl. Industr. Math., 8:4 (2014), 510–520  mathnet  crossref  mathscinet
    9. M. A. Skvortsova, “Ustoichivost reshenii v modeli khischnik-zhertva s zapazdyvaniem”, Matematicheskie zametki SVFU, 23:2 (2016), 108–120  mathnet  elib
    10. M. A. Skvortsova, “Asimptoticheskie svoistva reshenii v modeli protivobakterialnogo immunnogo otveta”, Sib. elektron. matem. izv., 15 (2018), 1198–1215  mathnet  crossref
    11. M. A. Skvortsova, “Otsenki reshenii v modeli khischnik-zhertva s zapazdyvaniem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 25 (2018), 109–125  mathnet  crossref
    12. M. A. Skvortsova, “Ob otsenkakh reshenii v modeli khischnik-zhertva s dvumya zapazdyvaniyami”, Sib. elektron. matem. izv., 15 (2018), 1697–1718  mathnet  crossref
  • Number of views:
    This page:59
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019